# SDR ASAA0843014

- Difficulty date: May 17, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 34,196 hours, 18,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800602
- Condition: Dented
- Location: Bs 322-334
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON FUSELAGE BELOW R1 DOOR.  REMOVED DAMAGED AREA OF SKIN FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLER IAW ASA EA5330 02347.
